# SDR SWAA2022010443989

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND EMERGENCY LIGHT POWER SUPPLY M1673 INOP ;(AFT GALLEY CEILING). ; / [01] REMOVED AND REPLACED BATTERY PACK AT AFT GALLEY CEILING PANEL M1693 POSITION.; [02] PERFORMED OPS OF BATTERY PACK M1693 CHECK FOUND PASS AS PER B737 AMM 33-51-06-960-006; [03] VERIFIED 1 AND 2.  SERIAL NUMBER BATTERY PACK M1693: 32185
